Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Ergodic control of linear stochastic equations in a Hilbert space with fractional Brownian motion

Tom 105 / 2015

Tyrone E. Duncan, B. Maslowski, B. Pasik-Duncan Banach Center Publications 105 (2015), 91-102 MSC: Primary 60H15, 93E20; Secondary 60G15, 60G22. DOI: 10.4064/bc105-0-7

Streszczenie

A linear-quadratic control problem with an infinite time horizon for some infinite dimensional controlled stochastic differential equations driven by a fractional Brownian motion is formulated and solved. The feedback form of the optimal control and the optimal cost are given explicitly. The optimal control is the sum of the well known linear feedback control for the associated infinite dimensional deterministic linear-quadratic control problem and a suitable prediction of the adjoint optimal system response to the future noise. Some examples of controlled stochastic partial differential equations that satisfy the problem formulation are given.

Autorzy

  • Tyrone E. DuncanDepartment of Mathematics
    University of Kansas
    Lawrence, KS 66045, USA
    e-mail
  • B. MaslowskiCharles University in Prague
    Faculty of Mathematics and Physics
    Sokolovska 83
    186 75 Prague 8, Czech Republic
    e-mail
  • B. Pasik-DuncanDepartment of Mathematics
    University of Kansas
    Lawrence, KS 66045, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek